# SDR CHQA20140726236

- Difficulty date: July 26, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 30,863 hours, 25,694 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,540 hours, 24,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18147
- Condition: Discharged
- Location: Cabin
- Part time: 24,473 hours, 23,124 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMER LIGHTS AFT OF ROW 12 WERE FOUND TO BE INOPERATIVE.  REPLACED THE NR 3 EMER LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
